# SDR UOI2011F00000

- Difficulty date: December 31, 2010
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N908GD
- Make and model: Bnorm BN2A26
- Aircraft serial: 2040
- Engine: Lyc O540E4C5
- Engine time: 9,599 hours
- System (JASC): 6122 · Propeller Governor
- Part: Drive Assy
- Condition: Worn
- Location: Governor
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(ENGINE INTERNAL) PROPELLER GOVERNOR DRIVE DAMAGE.
